# SDR SIMA20210603003

- Difficulty date: June 3, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 47,795 hours, 43,556 cycles
- System (JASC): 3443 · Doppler System
- Part: Radio Altimeter
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 15,000FT RA MOMENTARILY STUCK AT 20FT AND GOT TO LOW TERRAIN AURAL WARNING.-C/A-DEFERRED PER MEL 34-8 AUTH # 060025 DM-A EXP 6-5-21 ?M? PROCEDURES C/W
